It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board


Women's Health Board Index


Ovarian Issue
Mar 18, 2012
So my last 3 periods have been light. I usually have a normal flow. The week before my period I had a UTI. So I have been on meds for it, Biaxin.

Anyway I got my period while on the meds and all of the past week I had flanl pain, abdominal swelling, headache, gas, and slight constipation. I had urinary urges in the beginning of the week but they went away.

Basically my question is all of my symptoms seem to either be a result of the meds or an ovarian cyst. I am going to the docs tomorrow I was just curious if anyone has had any of these symptoms.

I have NOT had bad pain, sharp pain, loss of appetite, vomiting, nausea, fevor or chills.

I have just been gassy, flank pain, abodimal swelling & discomfort, abnormal period, headache, urinary urges (which are now gone).

The only symptom I currently have is gas bubbles and a dull ache in my right lower abdomin.

Just curious I'd love some feedback.





All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!